Alert archive / Florida / Flash Flood Warnings in 2013
Flash Flood Warning 1, NWS Jacksonville, FL
NWS Jacksonville, FL issued this flash flood warning at May 3, 2013, 4:27 AM EDT for Saint Johns County, Florida. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2013, 4:27 AM EDT (08:27 UTC)
- Expired
- May 3, 2013, 7:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 83 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 5:35 AM EDT | FLASH FLOOD | St. Augustine, FL | FOX30 ACTION NEWS REPORTING FLASH FLOODING NEAR KING AND CORDOVA STREETS. VEHICLES WERE BACKING OUT OF THE AREA DUE TO HIGH WATER. |
| May 3, 7:00 AM EDT | HEAVY RAIN 9.66 | Wnw St. Augustine, FL | COCORAHS OBSERVER REPORTS TOTAL FROM MAY 1-3 OF 9.66 INCHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 68 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 8.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 178 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
474
WGUS52 KJAX 030827
FFWJAX
FLC109-031130-
/O.NEW.KJAX.FF.W.0001.130503T0827Z-130503T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
427 AM EDT FRI MAY 3 2013
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
* UNTIL 730 AM EDT
* AT 424 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
FLOODING FROM A RAINBANDS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VILANO
BEACH...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...SAINT
AUGUSTINE BEACH AND SAINT AUGUSTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. EXTENSIVE ROADWAY
FLOODING CAN BE EXPECTED IN THE CITY OF SAINT AUGUSTINE THROUGH THE
MORNING COMMUTE. AS WE ARE APPROACHING HIGH ASTRONOMICAL TIDES AND
TIDES ARE ONE TO ONE AND A HALF FEET ABOVE NORMAL DUE TO THE ONGOING
NORTHEASTER DRAINAGE IN SAINT AUGUSTINE AND SAINT AUGUSTINE BEACH
WILL BE INHIBITED FOR THE NEXT FEW HOURS. FLOODING CAN BE EXPECTED
IN THE NORMAL AREAS INCLUDING KING STREET...CORDOVA
STREET...VALENCIA AND ALONG THE SEA WALL.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.
&&
LAT...LON 2966 8124 2966 8128 2968 8132 2992 8141
2999 8146 2999 8143 3001 8139 3002 8132
2982 8125 2977 8125 2968 8121
$$
SANDRIK2 follow-up statements
258
WGUS72 KJAX 030958
FFSJAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
558 AM EDT FRI MAY 3 2013
FLC109-031130-
/O.CON.KJAX.FF.W.0001.000000T0000Z-130503T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. JOHNS FL-
558 AM EDT FRI MAY 3 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM EDT FOR
SOUTHEASTERN ST. JOHNS COUNTY...
AT 555 AM EDT...THE BROADCAST MEDIA REPORTED FLASH FLOODING
OCCURRING IN THE KINGS AND CORDOVA STREET AREAS. ADDITIONAL VERY
HEAVY RAINFALL OFFSHORE OF SAINT AUGUSTINE BEACH WILL MOVE ONSHORE
BETWEEN 630 AND 730 AM AND WILL CAUSE ADDITIONAL FLOODING. WHILE WE
ARE COMING OFF THE TIME OF PEAK HIGH TIDE IT WILL BE SOME TIME
BEFORE WATER LEVELS DROP ENOUGH TO ALLOW DRAINAGE TO RESUME.
VEHICLES SHOULD BE REMOVED FROM NORMALLY FLOOD PRONE
AREAS...ESPECIALLY NEAR THE SEA WALL IN SAINT AUGUSTINE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VILANO
BEACH...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE BEACH AND SAINT
AUGUSTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS AND STREETS.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.
&&
LAT...LON 2966 8124 2966 8128 2968 8132 2992 8141
2999 8146 2999 8143 3001 8139 3002 8132
2982 8125 2977 8125 2968 8121
$$
SANDRIK217
WGUS72 KJAX 031033
FFSJAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
633 AM EDT FRI MAY 3 2013
FLC109-031130-
/O.CON.KJAX.FF.W.0001.000000T0000Z-130503T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. JOHNS FL-
633 AM EDT FRI MAY 3 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM EDT FOR
SOUTHEASTERN ST. JOHNS COUNTY...
AT 630 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED
TO MONITOR A RAIN BAND WITH VERY HEAVY RAINFALL MOVING INTO THE
SAINT AUGUSTINE AREA. 1 TO 2 INCHES OF ADDITIONAL RAINFALL ARE
EXPECTED THROUGH 730 AM AND WITH THE TIDE BEING HIGH IN THE BAY
DRAINAGE WILL BE INHIBITED THROUGH THE RUSH HOUR. WATER MAY ONCE
AGAIN RISE IN THE SEA WALL AREA...ON KING STREET AND IN OTHER FLOOD
PRONE AREAS OF SAINT AUGUSTINE AND SAINT AUGUSTINE BEACH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VILANO
BEACH...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE BEACH AND SAINT
AUGUSTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
JACKSONVILLE.
&&
LAT...LON 2966 8124 2966 8128 2968 8132 2992 8141
2999 8146 2999 8143 3001 8139 3002 8132
2982 8125 2977 8125 2968 8121
$$
SANDRIKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at May 3, 3:15 AM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 3, 3:15 AM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
315 AM EDT FRI MAY 3 2013
...WINDY AND WET CONDITIONS TODAY AND TONIGHT...
...ROUGH CONDITIONS OFFSHORE THROUGH MUCH OF THE WEEKEND...
.SHORT TERM /TODAY THROUGH SUNDAY/...
FULL NOR'EASTER UNDERWAY ACROSS THE REGION...WITH BANDS OF RAIN
HEAVY AT TIMES CONTINUING TO STREAM ACROSS NE FL INTO SE GA.
THE BAND OF PRECIP WILL BE SLOW TO NUDGE TO THE SOUTH LATER
TODAY...WITH A SLOW WEAKENING TREND INDICATED BY MOST OF THE
HIGH RES/HEMISPHERIC MODELS. WILL CONTINUE THE AREAL FLOOD WATCH
FOR MOST AREAS THROUGH TONIGHT...WITH ANOTHER 1-3 INCHES POSSIBLE
DURING THE NEXT 24 HOURS. STRONG WINDS WILL CONTINUE THROUGH AT
LEAST TNGT. WILL ISSUE A WIND ADVISORY TODAY/TNGT FOR THE COASTAL
COUNTIES WITH LAKE WIND ADVISORIES INTO THE CENTRAL INLAND COUNTIES.
TEMPERATURES WILL BE HELD DOWN WITH CLOUDS/PRECIP TODAY WITH LOWER
TO MID 70S FOR MOST LOCATIONS. LOWER/MID 60S WILL PREVAIL FOR LOWS
TNGT.
STRONG UPPER LEVEL LOW PRESSURE ACROSS THE MISSISSIPPI VALLEY WILL
MOVE SOUTHEAST OVER THE WEEKEND...WITH THE GULF UPPER LOW BEING
ABSORBED. PRECIP COVERAGE AND WINDS WILL BEGIN TO DECREASE SATURDAY
WITH HEAVY RAINFALL POTENTIAL DIMINISHING. A COLD FRONTAL BOUNDARY
WILL APPROACH THE AREA SATURDAY NIGHT...CROSSING NE FL SUNDAY.
WILL USE HIGH END CHANCE TO LIKELY POPS FOR THE FRONTAL CROSSING.
DAYTIME TEMPERATURES WILL WARM SLIGHTLY FROM THE MUCH BELOW NORMAL
VALUES OF THURSDAY AND TODAY...BUT WILL REMAIN BELOW NORMAL. NEAR
NORMAL LOW TEMPERATURES WILL PREVAIL.
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A HIGHLY AMPLIFIED BLOCKING PATTERN WILL CONTINUE ALOFT NEXT
WEEK. MODELS IN BETTER AGREEMENT IN SHOWING UPPER LOW OVER NORTH GA
MONDAY ONLY REACHING THE MID ATLANTIC COAST BY MIDWEEK. A DRYING
PATTERN WILL PREVAIL FOR THE LOCAL AREA WITH TEMPERATURES WARMING
TO NEAR NORMAL DURING THE DAY...WITH SEASONABLY COOL LOW
TEMPERATURES.
&&
.AVIATION...
BANDS OF SHOWERS WILL CONTINUE TO STREAM ACROSS ALL PORTS...WITH
MORE OCCASIONAL ACTIVITY AT GNV. MVFR WILL PREVAIL WITH PERIODS OF
IFR IN THE HEAVIER ACTIVITY. WITH TSTM COVERAGE ISOLATED...HAVE
KEPT TS WORDING OUT OF THE TAFS.
&&
.MARINE...
GALES WILL CONTINUE FOR ALL LEGS THROUGH TONIGHT. BY SATURDAY
EXPECT SOLID SCA WITH OCCASIONAL GUSTS TO GALE. WINDS/SEAS WILL
SUBSIDE EARLY IN THE WEEK AS LOW PRESSURE DEPARTS TO THE NE.
RIP CURRENTS: HIGH RISK THROUGH SATURDAY. BREAKERS OF 5-7 FEET
THROUGH TONIGHT WITH A HIGH SURF ADVISORY.
&&
.HYDROLOGY...
AREAL FLOOD WATCH WILL CONTINUE THROUGH TONIGHT. SHORT FUSE ADVISORIES
AND WARNINGS MAY BE NEEDED THROUGH AT LEAST THIS AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 60 73 57 / 80 40 60 50
SSI 71 65 72 65 / 80 40 40 40
JAX 72 64 74 63 / 100 40 50 50
SGJ 73 65 75 65 / 100 60 60 40
GNV 73 61 77 58 / 70 40 40 60
OCF 75 62 80 62 / 60 50 50 50
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH LATE TONIGHT FOR BAKER-BRADFORD-CLAY-
COLUMBIA-DUVAL-FLAGLER-HAMILTON-NASSAU-PUTNAM-ST JOHNS-
UNION.
LAKE WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR BAKER-BRADFORD-
CLAY-PUTNAM-UNION.
HIGH RIP CURRENT RISK THROUGH LATE SATURDAY NIGHT FOR DUVAL-
FLAGLER-NASSAU-ST JOHNS.
HIGH SURF ADVISORY UNTIL 6 AM EDT SATURDAY FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR DUVAL-FLAGLER-NASSAU-
ST JOHNS.
GA...FLOOD WATCH THROUGH LATE TONIGHT FOR ATKINSON-BRANTLEY-CHARLTON-
CLINCH-COASTAL CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-
INLAND GLYNN-PIERCE-WARE.
LAKE WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR BRANTLEY-CHARLTON-
INLAND CAMDEN-INLAND GLYNN-WAYNE.
HIGH RIP CURRENT RISK THROUGH LATE SATURDAY NIGHT FOR COASTAL
CAMDEN-COASTAL GLYNN.
HIGH SURF ADVISORY UNTIL 6 AM EDT SATURDAY FOR COASTAL CAMDEN-
COASTAL GLYNN.
WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR COASTAL CAMDEN-COASTAL
GLYNN.
AM...SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO 2 PM EDT SUNDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
FLAGLER BEACH FL OUT 20 NM.
GALE WARNING UNTIL 6 AM EDT SATURDAY FOR ALTAMAHA SOUND GA TO
FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20
NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
ALLEN/SANDRIKHazardous weather outlook, May 3, 4:08 AM EDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 408 AM EDT FRI MAY 3 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-041000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 408 AM EDT FRI MAY 3 2013 ...FLOOD WATCH FOR MOST AREAS THROUGH FRIDAY NIGHT... ...WIND ADVISORY FOR THE COASTAL COUNTIES THROUGH TONIGHT... ...LAKE WIND ADVISORY FOR INLAND COUNTIES THROUGH TONIGHT... ...HIGH RISK OF RIP CURRENTS THROUGH SATURDAY NIGHT... ...HIGH SURF ADVISORY THROUGH TONIGHT... ...GALE WARNING FOR COASTAL WATERS THROUGH FRIDAY NIGHT THEN SMALL CRAFT ADVISORY OVER THE WEEKEND... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... HEAVY RAINFALL POTENTIAL WILL CONTINUE THROUGH TONIGHT FOR MUCH OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...WITH A FLOOD WATCH CONTINUING. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE THIS AFTERNOON. STRONG EAST WINDS WILL CONTINUE THROUGH TONIGHT...WITH A WIND ADVISORY IN EFFECT FOR THE COASTAL COUNTIES...AND A LAKE WIND ADVISORY FURTHER INLAND. STRONG ONSHORE FLOW AND ELEVATED SURF WILL RESULT IN A HIGH RISK OF RIP CURRENTS AT AREA BEACHES...ALONG WITH A HIGH SURF ADVISORY. GALE WARNINGS CONTINUE FOR THE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... BREEZY TO WINDY CONDITIONS WILL PERSIST SATURDAY...WITH LAKE WIND ADVISORIES POSSIBLE. ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL PREVAIL SATURDAY AND SUNDAY. A HIGH RISK OF RIP CURRENTS WILL CONTINUE SATURDAY...WITH A MODERATE RISK SUNDAY. SMALL CRAFT ADVISORIES WILL PREVAIL FOR THE COASTAL WATERS THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, May 2, 10:57 PM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1057 PM EDT THU MAY 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN 5 WSW DUNGENESS 30.71N 81.54W
05/02/2013 M5.00 INCH CAMDEN GA TRAINED SPOTTER
A SPOTTER REPORTED 5 INCHES SINCE MIDNIGHT.
1045 PM HEAVY RAIN FLAGLER BEACH 29.47N 81.13W
05/02/2013 M2.19 INCH FLAGLER FL TRAINED SPOTTER
A SPOTTER IN FLAGLER BEACH REPORTED 2.19 INCHES SINCE 730
PM THIS EVENING.
&&
ARSLocal storm report, May 2, 11:31 PM EDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1131 PM EDT THU MAY 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM HEAVY RAIN KEYSTONE HEIGHTS 29.78N 82.03W
05/02/2013 E1.24 INCH CLAY FL TRAINED SPOTTER
HEAVY RAINFALL OF ONE TO ONE AND A QUARTER INCH OVER THE
PAST HOUR. SANDY GROUND IS NOW SATURATED AND RUNNING OFF.
&&
SANDRIKLocal storm report, May 3, 1:37 AM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
137 AM EDT FRI MAY 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM MARINE TSTM WIND 42 ENE ST. AUGUSTINE 30.12N 80.66W
05/03/2013 M42 MPH AMZ472 XX BUOY
PEAK WIND GUST AS A RAIN BAND MOVED OVER THE BUOY.
&&
SANDRIKLocal storm report, May 3, 1:43 AM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
143 AM EDT FRI MAY 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM NON-TSTM WND GST 4 SE ST. AUGUSTINE 29.86N 81.26W
05/03/2013 M46.00 MPH AMZ454 FL C-MAN STATION
PEAK WIND GUST.
&&
SANDRIKLocal storm report, May 3, 3:47 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
347 AM EDT FRI MAY 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 AM NON-TSTM WND GST 4 SE ST. AUGUSTINE 29.86N 81.26W
05/03/2013 M48 MPH AMZ454 FL C-MAN STATION
PEAK WIND OF 42 KNOTS/48 MPH REPORTED.MEASUREMENT
APPROXIMATELY 54 FEET ABOVE SEA LEVEL.
&&
SANDRIKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 8:13 PM EDT | Lake Wind Advisory | JAX | Flagler, Nassau | 7 hr |
| May 2, 8:44 PM EDT | Areal Flood Warning | JAX | Duval, Saint Johns | 8 hr |
| May 2, 9:51 PM EDT | Special Weather Statement | JAX | Saint Johns | 2 hr |
| May 2, 10:37 PM EDT | Areal Flood Advisory | JAX | Flagler, Saint Johns | 4 hr |
| May 3, 3:31 AM EDT | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Nassau, Union | 44 hr |
| May 3, 3:31 AM EDT | Wind Advisory | JAX | Flagler, Nassau | 24 hr |
| May 3, 3:37 AM EDT | High Surf Advisory | JAX | Flagler, Nassau | 48 hr |
| May 3, 4:40 AM EDT | Special Weather Statement | JAX | Saint Johns | 35 min |
| May 3, 5:47 AM EDT | Special Weather Statement | JAX | Saint Johns | 43 min |
| May 3, 6:10 AM EDT | Flash Flood Warning | JAX | Duval | 3 hr |
| May 3, 7:31 AM EDT | Flash Flood Warning | JAX | Flagler, Saint Johns | 3 hr |
| May 3, 9:24 AM EDT | Flash Flood Warning | JAX | Duval | 3 hr |
| May 3, 9:29 AM EDT | Areal Flood Warning | JAX | Bradford, Clay, Union | 2 hr |
| May 3, 10:27 AM EDT | Areal Flood Warning | JAX | Flagler, Saint Johns | 8 hr |
| May 3, 3:16 PM EDT | Areal Flood Warning | JAX | Duval, Saint Johns | 6 hr |
| May 3, 3:25 PM EDT | Areal Flood Warning | JAX | Bradford, Clay | 6 hr |
| May 3, 5:54 PM EDT | Areal Flood Warning | JAX | Saint Johns | 6 hr |
Nearby
Flash Flood Warnings in Florida, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.